# SDR QXEA200800782

- Difficulty date: July 19, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LT FLOOR SEAT RAIL IS CORRODED, PITTED AND GOUGED AT FS 418.0 TO 420.0.  BLENDED TO REMOVE SEAT RAIL CORROSION PITTING AND GOUGE IAW REO 670-53-00-013.  PERFORMED FPI NDTM CHAP 8 NO CRACKS NOTED. ETCHED, ALODINED AREAS IAW REO 670-53-00-013.  (K)
